# SDR 2016FA0000545

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: General aviation
- Aircraft: N750ML
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600247
- Aircraft time: 8,183 hours, 5,938 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65320124
- Condition: Misinstalled
- Location: Horizontal Stab
- Part time: 8,183 hours, 5,938 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SL 560-55-03 BORESCOPE INSPECTION,  MULTIBLE RIBS WHERE FOUND CRACKED. AFTER REMOVAL OF THE TOP SKIN TO REPLACE THE CRACKED RIBS. IT HAS BEEN DETERMINED THAT THE POSSIBLE CAUSE OF THE RIBS CRACKING IS THAT THE RIBS ARE NOT ALIGNED PROPERLY WITH THE STRINGERS. THE RIBS HAVE BEEN PRE-LOADED DURING ASSEMBLY TO PROVIDE PROPER EDGE DISTANCE FOR THE ATTACHING RIVETS. HOWEVER ALL THE RIBS THAT ARE FOUND TO BE CRACKED ON THIS AIRCRAFT ARE PRELOADED. AFTER CONTACTING THE MANUFACTURER ABOUT THIS FINDING, THEY STATE THAT THEY ARE NOT AWARE OF THE PRELOADING ISSUE. THE REPAIR STATION DOING THIS WORK HAS PERFORMED THIS REPAIR ON A NUMBER OF 560 AIRCRAFT AND THIS APPEARS TO BE A FLEET WIDE ISSUE.
